# SDR COMA9860267

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 2450 · AC Power Distribution System
- Part: Ess
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ESS AUTO TRANSFER FAILED.  COULD NOT DUPLICATE, OPERATIONAL CHECK OF AUTO TRANSFER WAS SATISFACTORY.
